Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Discontinuous control of nonholonomic systems

Author(s):

A. Astolfi
Conference/Journal:

Systems and Control Letters, vol. 27, pp. 37-45
Abstract:



Year:

1996
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { Xxx:1996:IFA_1073,
    author={A. Astolfi},
    title={{Discontinuous control of nonholonomic systems}},
    journal={Systems and Control Letters},
    year={1996},
    volume={27},
    number={},
    pages={37--45},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1073}
}
Permanent link